# SDR 9901895504

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504US
- Make and model: Boeing 757251
- Aircraft serial: 23193
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 34-38
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE CHECKS, ESCAPE PATH LIGHTING AT ROWS 34 AND 38 WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE ASSOCIATED BATTERY/CHARGER PACK WITH SERVICEABLE UNIT.
